PCT AFter Long/Short ester cycle.. please help me

Discussion in 'Steroid Post Cycle Therapy and ASIH Treatment' started by Max7690, Apr 23, 2018.

  1. Max7690

    Max7690 Member

    Hi,

    Finished my cycle 02 april
    12 weeks cycle.. first 8 testo e+dec , last 4 testo prop +winstrol
    Start pct 05 april

    Pct:

    clomid: 50/50/50/50

    nolvadex: 20/20/20/20

    Ostarine : 15/15/15/15 ( used in past pct with good result)



    For the first 10/12 days everything fine... good mood, good energy, have good libido and morning erection..

    Since the past week i feel bad.. feel confused during day, tired, Cant stay focus, sleeping problem, my waist start to appear smooth especially in the back ( love handled area)... start to lose weight 0,3 kg every day.

    I’m training from 13 years, not new on aas but something like this is never happened to me.

    I kept high calories3500kcal(almost the same of cycle), train hard( i didn’t lost strong) reduce training volume

    My supplement:

    Strong multi/ O3 2,5g / Curcumina/ 5000ui vit d/ 8-10g creatine/ DAA 3,5g/ Vitamine E

    any advice? I m thinking to start hcg, 500ui eod to help testo production..probably stimulation from clomid and nolva is not working..
    And add adex 0.5eod if e2 raise


    177x85/86 kg

    lost 3 kg from end of cycle
     
  2. Morefyah

    Morefyah Member

    Go get blood work man. Your question is kinda vague without posting your dosages because you have the half life to consider.
    If you ran Deca real high it might take 6 weeks to clear. Your test might have already crashed before the Deca cleared. Which really doesn’t mean shit that early for you pct guys.
    Also using Ostarine during your pct is probably the worst thing you could do when your already up against a DECA PCT.
     
  3. Max7690

    Max7690 Member

    Deca was just 300mg week, mix of npp+durabolin
    Drop deca and testo e 45 days before start pct( long story) testo e also was 350mg week..
    testo propiniate was 300mg week split 100eod. Start 10 days after last pin of testo e and used for 4 weeks
    So i think timing of pct is right..
    I felt that my balls is not responding, that’s why maybe i should start hcg 500/1000ui eod.
    Today it s better, good workout.
    Was thinking clomid might be the problem

    , usually i take nolva/ clomid at 4 pm... until that im fine, in the next hour I start to feel like shit
     
  4. Eman

    Eman Member

    You started pct too soon, you're taking ostarine during PCT which is counterproductive and you have no bloods.

    Those are your first three problems.
     
  5. Max7690

    Max7690 Member

    Start pct 5 days last pin of testo p ( 45 days last pin of testo e)
    Ok drop ostarine and I ll do blood test soon.
    Do you think that start hcg 3 weeks 500/1000ui eod could help?
    Because I feel that my ball are not “full”